# SDR QXEA0001628

- Difficulty date: May 24, 2000
- Submitted: June 26, 2000
- Operation: Air carrier
- Aircraft: N480AU
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11229
- Aircraft time: 30,528 hours, 37,236 cycles
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YYC- VERTICAL STABILIZER TRAILING EDGE SKIN HAS TWO CRACKS.  REPAIRED IAW FOKKER SRM 55-31-01 FIGURE 1, 55-02-05 FIGURE 5 AND 51-31-01.
